Breaking News

What are the effects of obesity on the bones?

 What are the effects of obesity on the bones?



A reader asks: Are certain medications that have a negative effect on bones and can obesity lead to harm?

Answers to the question Dr. Abdul Hai Mashhour, consultant orthopedic diseases, saying: There are some medications that are recommended not to be used because of their harmful effects on bones, the sedatives lead to the taking of some types during pregnancy to the infection of the fetus congenital malformations, while cortisone derivatives have serious side effects on Bones and joints, therefore it should not be used only in rare cases, and under the supervision of a specialist, and the negative health effects of cortisone and its derivatives is the occurrence of severe osteoporosis, which exposes them to fracture at the least injury, so it is necessary not to take cortisone derivatives without medical consultation, and to have treatment For a short time determined by the doctor.

There are chronic anti-inflammatory drugs, some of which have a side effect on the stomach, if taken without consulting a doctor or prolonged use for a long period, as it may cause stomach ulcers or sometimes even bleeding.

As for ghee, it is one of the most important causes of back and joint pain, especially the knee joint, so the first advice for that patient is to immediately start reducing weight if it is excessive, by following an appropriate diet program with the continuation of any kind of sports, such as swimming or Tennis, the easiest sport is walking on condition of daily exercise.

No comments